It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Allergies Message Board

Newbie....Fatigue


Post New Thread   Closed Thread
LinkBack Thread Tools Search this Thread
Old 09-19-2003, 08:36 AM   #1
naturenut5
Newbie
 
Join Date: Sep 2003
Posts: 2
naturenut5 HB User
Smile Newbie....Fatigue

Hi there,
All this allergy stuff is somewhat new to me. I'm a 52 year old mother of three grown sons and have not been well for many years. After being diagnosed with a thyroid problem I thought my fatigue would suddenly vanish.
Well, it didn't work out that way. I had allergy testing in August and have started allergy shots this week. I've been told by the allergy doc that fatigue can be a major symptom of allergy sufferers. Does anyone here suffer from this? It's just terrible...I have no energy, no desire to do the things I used to enjoy and feel so dead tired most days I can barely sit up. Any feedback would be appreciated. Thanks...Val

 
Sponsors Lightbulb
   
Old 09-20-2003, 12:01 PM   #2
vrie
Junior Member
 
Join Date: Sep 2003
Posts: 45
vrie HB User
Post

Hi val-- Im another val myself sorta. Anyway I know what you mean about fatigue-- when my allergies are running I sleep about 13 hrs a day and still feel tired-- i slept 12 hours last night and am ready for a nap! I don't know what to say except you're not alone
__________________
~V'rie~

 
Old 09-26-2003, 03:11 PM   #3
lucy2662
Newbie
(female)
 
Join Date: Sep 2003
Location: Rolla, Mo, USA
Posts: 2
lucy2662 HB User
Post

allergies can make you very fatigued and maybe this is what is going on with you. I too have both allergies and I am hypothyroid. Your thyroid may need some further adjustment. I know when my thyroid meds are not right, my allergies seem to bother me worse and I am very fatigued. I have been on thyroid meds for approx 10 years and have had to have my meds adjusted several times. This year has been the worst so far. My dose has been adjusted up twice and now back down again a month ago. Now I am concerned that the same old problems will come back to haunt me because I am back to a dose that caused me problems before. The Doctor never mentioned trying a differant medicine. However I also saw my ENT this week and we were discussing the allergies and the Thyroid problem and she suggested maybe trying a differant thyroid medicine. Armour was one she suggested(cant remember the others). I didn't go to her for the thyroid thing (I was there for the allergies) but she was very helpful about it. She told me to think about what she said and let her know if I wanted a 2nd opinion about my thyroid. (I'm sure she was trying not to step on the other Doctors toes)I have heard very good things about this particular ENT. I think I'll be going back to see her again. Doesn't it make sense that if you are having problems on one dose of Synthroid and they raise it. Then decide it is too much, so they lower it back down to the original dose that the problems will return? Never mentioning the fact that there are differant meds to try. I thought I had this thing under control years ago, but you never know, things change over time.
I wish you the best of luck.

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Newbie ANA Lupus questions greatesthoax Lupus 4 04-11-2009 03:55 PM
newbie with a couple of questions saxawoogie Herpes 2 04-19-2008 07:40 PM
Newbie.W/ history Needs help,SSD guidance... PLEASE ACOhio Disabilities 2 02-20-2008 02:33 PM
Feedback Please...a newbie SueNae Lupus 7 05-28-2007 11:14 AM
Newbie to MS Boards HurtinHouston Multiple Sclerosis 6 06-27-2006 12:23 PM
A newbie with Questions AussieTam Multiple Sclerosis 9 06-26-2006 03:38 PM
newbie to neuropathy diagnosis jm1311 Neuropathy 11 12-05-2004 02:09 PM
newbie battling health anxiety (long) whatnext Anxiety 6 09-23-2004 05:47 PM
Newbie, TSH questions Dave Y Thyroid Disorders 3 02-03-2003 01:30 AM




Thread Tools Search this Thread
Search this Thread:

Advanced Search

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 07:07 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2018 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!